A Coupled Fixed Point Result in Partially Ordered Partial Metric Spaces Through Implicit Function
No Thumbnail Available
Date
2013
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Hacettepe Univ, Fac Sci
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this manuscript, we discuss the existence of coupled fixed points in the context of partially ordered metric spaces through implicit relations for mappings F:X x X -> X such that F has the mixed monotone property. Our main theorem improves and extends various results in the literature. We also state an example to illustrate our work.
Description
Keywords
Coupled fixed point, Mixed monotone property, Implicit relation, Ordered partial metric space
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q3
Scopus Q
Q3
Source
Hacettepe Journal of Mathematics and Statistics
Volume
42
Issue
4
Start Page
347
End Page
357